MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERSAL GLENOID - INLAY LARGE
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 07/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested but was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by the patient that he had a shoulder surgery on (b)(6) 2014.He experienced a trauma on (b)(6) 2018.He fell on an ice plate in winter.On (b)(6) 2018 it was noticed that the pe-inlay implant broke.The implant was removed on (b)(6) 2018.A new implant was implanted on (b)(6) 2018.No further information had been made available.We do not have any information on part number / if it is an arthrex device / which customer was the operating hospital etc.Arthrex is still working on receiving further information so this incident can be evaluated.Update 08-apr-19: following devices were implanted on initial surgery: ar-9349-20 (lot.: 1295124702), ar-9301-02 (lot.: 2501338911), ar-9121-03 (lot.: 1031003), ar-9300-49cpc (2501321807).Only ar-9121-03 broke.Update 09-apr-19: it was also mentioned that due to pain in the left shoulder an arthroscopy in the left shoulder took place for control.It was not possible for the customer to tell us if those implants were arthrex devices.No part numbers or lot numbers available.But the surgeon confirmed that there was nothing wrong with the implant in the left shoulder.He cant provide us the information where the pain in the patients left shoulder comes from.

Brand Name
UNIVERSAL GLENOID - INLAY LARGE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8566432
Report Number1220246-2019-01063
Device Sequence Number13862859
Product Code PHX
UDI-Device Identifier00888867057432
UDI-Public00888867057432
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Model NumberUNIVERSAL GLENOID - INLAY LARGE
Device Catalogue NumberAR-9121-03
Device Lot Number1031003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date04/30/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;